# SDR SWIA201231500

- Difficulty date: July 31, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 18,323 hours, 16,060 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SEAL SURFACE OF FORWARD EMERGENCY BAY DOOR.  (C-CHECK)  REPAIRED PER REO.
